# SDR DALA2019041202409

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026877) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AREA LOC AT STAB STA 138.70 9 INCHES AFT OF FRONT SPAR AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER AREA AT STAB STA 138.70 AAT LT HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-01 REPAIR 11.
